# SDR SWIA200312265

- Difficulty date: August 10, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 39,584 hours, 48,581 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY, GEAR EXTENDED USING ELECTRICAL OVERRIDE PROCEDURE.FOUND  LEFT MAIN GEAR 'A' DOWN LOCK PROX SENSOR INOP.  REPLACED  MAIN "A" HARNESS IAW EMB120 MM 32-61-01.  OPS CHECK GOOD.  P/N:  120-22623-501
